# SDR GTIA2018112292971

- Difficulty date: November 19, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N643NK
- Make and model: Airbus A320-232
- Aircraft serial: 6616
- Aircraft time: 13,493 hours, 6,105 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DECENT, AT ROUND 8000FT FLT CREW IN BACK CALLED AND MENTIONED A DIRTY SOCK SMELL, AFTER SHUTTING OFF PACK # 2 SMELL DISSAPATTED AFTER 2-3 MINUTES ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-ACCOMPLISHED TSM 05-50-00-810-831A NO DEFECTS NOTED NO EVIDENCE OF LEAKS FOUND. RE-ACTIVATED #2 PACK FLOW CONTROL VALVEIAW AMM 21-51-51 OPS CHECK GOOD, PERFORMED DECONTAMINATION OF ECS SYS. IAW AMM 21-00-00-615-002A NO ODORS NOTED THIS CLEARS DMI# 242317501 PLACARD REMOVED MXC NOTIFIED
